# SDR TAMF20070028S

- Difficulty date: August 25, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 71,323 hours, 26,829 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1417-1436
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF  (C2) CHECK WERE FOUND SEVERAL DENTS ON FUSELAGE SKIN STA 1417-1436 STRINGER 33 -36-LT.  DAMAGED AREAS WERE REPAIRED IAW EWO 767-53-055 AND SERVICE REQUEST 1-527218048. THIS REPAIR CONSTITUTES A MAJOR REPAIR.  FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
